# SDR GST2007F00000

- Difficulty date: June 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N770LA
- Make and model: Beech 58
- Aircraft serial: TH517
- Engine: Cont IO520C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE RETURNING, ON A REVENUE FLIGHT AND ARRIVING IN THE AIRPORT TRAFFIC PATTERN, THE GEAR HANDLE WAS SELECTED TO THE DOWN POSITION.  PILOT HEARD THE GEAR EXTEND, BUT DID NOT RECEIVE A POSITIVE DOWN AND LOCKED INDICATION, NO GREEN LIGHTS.  PILOT TOOK C/A TO DETERMINE THE STATUS OF THE LANDING GEAR AND CONFIRMED THAT THE GEAR WAS INDEED DOWN BY PERFORMEING A FLYBY OF THE CONTROL TOWER.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE DETERMINED THAT THERE WAS A BROKEN GROUND WIRE AND RETURNED THE AC TO SERVICE.  (K)
